# SDR MWEA010014

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576703
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN FASTENER HOLES ON INTERCOSTAL AT LONGERON 8 RIGHT, BETWEEN STATION 566 AND 544.  FABRICATED AND INSTALLED DOUBLER AND INTERCOSTAL.
